# SDR SIMA952581

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A095
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6013211
- Condition: Discharged
- Location: Rt Forward
- Part time: 4,643 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3512 - RIGHT FORWARD EMERGENCY LIGHTS FOUND TO BE INOPERATIVE ON PRE-FLIGHT INSPECTION.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
